MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Back to Search Results |
| Catalog Number |
318-01 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete report source other is (b)(4).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they were trying to cool a baby using arctic sun device s/n (b)(6), but the patient was not cooling.They got an alert about the baby not getting to target.Targeted temperature (tt) was 33.5c.Patient temperature (pt) was 34.5c.The water was in the 20s.They changed to s/n (b)(6).The water was getting colder (12c), but they were getting low flow.Patient temperature (pt) was 34.6c, water temperature (wt) was 11.9c, flow rate (fr) was 0lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 13 percentage, pump hours were 867.9 and system hours were 926.6.Cv 0.Emptied and disconnected pads.Manual flow rate (fr) was 1.2lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 36 percentage.Removed fluid delivery line (fdl), covered ports.Flow rate (fr) was 1.1lpm, inlet pressure (ip) was -7.2psi.Alert 113 (reduced water temperature control) in (b)(6) event log.Changed pad last night because baby not cooling.Got (b)(6) from the picu.Adjusted settings to match protocol.Connected pad (ngjz1088).Flow rate (fr) was 0.1lpm, inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 37 percentage.Pad going through grommet hole.Nurse denied tubing kinks or compression.Stopped therapy.Placed device in manual.Flow rate (fr) was 0.2lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 33 percentage.Pad was connected.Stopped therapy and disconnected pad.In manual without pad, 0.9lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 50 percentage.Pump hours were 5284.5 and system hours were 5749.6.Removed fluid delivery line (fdl).Flow rate (fr) was 0lpm -0psi.Replaced fluid delivery line (fdl) flow rate (fr) was 0.8lpm, inlet pressure (ip) was -7psi.Got a 4th device from the picu, dyary036.Device alerted low reservoir when powered on.Filled reservoir.Adjusted settings to match protocol.Pump hours were 5967.System hours were 6808.2.Connected pad.Started therapy.Flow rate (fr) was 0lpm, inlet pressure (ip) was -7.1psi.Nurse got a su pad from picu while they were there.Disconnected neonatal pad and connected small universal pad.Flow rate (fr) was 0lpm, inlet pressure (ip) was -7.1psi.Stopped therapy, disconnected pad.Placed device in manual.Flow rate (fr) was 1.2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 51 percentage.Removed fluid delivery line (fdl), inlet pressure (ip) was 0, circulation pump command (cpc) was 100 percentage.Replaced fluid delivery line (fdl) flow rate (fr) was 1.3lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 50 percentage.Flow dropped to 0.1lpm, cv 1.Connected with biomed.In manual without pads connected flow rate (fr) was 1.9lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percentage.Connected su pad 0lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 22 percentage.Tubing was looped, but flow did not stay in normal range once straightened.Connected neonatal pad (not on the patient).Flow rate (fr) was 0.8lpm -7psi 39 percentage.Nurse unable to locate any kinks or compression.Disabled manual mode.Put baby on neonatal pad.Resumed therapy.Asked nurse to call if flow dropped.Cooling neonate but getting 0 l/m water flow rate (wfr).Patient temperature (pt) was 33.8c, targeted temperature (tt) was 33.5c, water temperature (wt) was 17c.Neonatal pad in place.System diagnostics showed that the outlet monitor temperature (t1) was 17.7c, outlet control temperature (t2) was 17.6c, inlet temperature (t3) was 17.8c, chiller temperature (t4) was 4.8c, water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -7, circulation pump command (cpc) was 37 percentage, mixing pump command (mpc) was 0, heater was 0, water reservoir level (wrl) was 5, system hours were 6808 and pump hours were 5967.Had biomed stop therapy, empty pads and reconnect.Device primed to 0.1 l/m water flow rate (wfr).Stopped therapy and disconnected pads.Placed in manual control at 15c with no pads system diagnostics showed that the outlet monitor temperature (t1) was 15.4c, outlet control temperature (t2) was 15.4c, inlet temperature (t3) was 15.1c, chiller temperature (t4) was 5.2c water flow rate (wfr) was 1.3 l/m, inlet pressure (ip) was -7, circulation pump command (cpc) was 49 percentage, mixing pump command (mpc) was 18 percentage, heater was 0.Disabled manual control.Advised to swap out pads or grab an adult universal add to the side so that they could boost the water flow rate (wfr).Biomed was going to look for pads and call back.Sn (b)(6).Biomed states nurse had device on patient earlier and stated water temperature (wt) would not drop below 25c.In the shop running and was confirming their complaint.Chiller temp was 4.1c but water flow rate (wfr) was 25c almost 26c.Biomed has device alerting low flow - sn: (b)(6).
Additional Manufacturer Narrative
The complete report source other: (b)(4).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they were trying to cool a baby using arctic sun device s/n (b)(6), but the patient was not cooling.They got an alert about the baby not getting to target.Targeted temperature (tt) was 33.5c.Patient temperature (pt) was 34.5c.The water was in the 20s.They changed to s/n (b)(6).The water was getting colder (12c), but they were getting low flow.Patient temperature (pt) was 34.6c, water temperature (wt) was 11.9c, flow rate (fr) was 0lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 13 percentage, pump hours were 867.9 and system hours were 926.6.Cv 0.Emptied and disconnected pads.Manual flow rate (fr) was 1.2lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 36 percentage.Removed fluid delivery line (fdl), covered ports.Flow rate (fr) was 1.1lpm, inlet pressure (ip) was -7.2psi.Alert 113 (reduced water temperature control) in dyfral025 event log.Changed pad last night because baby not cooling.Got dyaxy004 from the picu.Adjusted settings to match protocol.Connected pad (ngjz1088).Flow rate (fr) was 0.1lpm, inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 37 percentage.Pad going through grommet hole.Nurse denied tubing kinks or compression.Stopped therapy.Placed device in manual.Flow rate (fr) was 0.2lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 33 percentage.Pad was connected.Stopped therapy and disconnected pad.In manual without pad, 0.9lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 50 percentage.Pump hours were 5284.5 and system hours were 5749.6.Removed fluid delivery line (fdl).Flow rate (fr) was 0lpm -0psi.Replaced fluid delivery line (fdl) flow rate (fr) was 0.8lpm, inlet pressure (ip) was -7psi.Got a 4th device from the picu, dyary036.Device alerted low reservoir when powered on.Filled reservoir.Adjusted settings to match protocol.Pump hours were 5967.System hours were 6808.2.Connected pad.Started therapy.Flow rate (fr) was 0lpm, inlet pressure (ip) was -7.1psi.Nurse got a su pad from picu while they were there.Disconnected neonatal pad and connected small universal pad.Flow rate (fr) was 0lpm, inlet pressure (ip) was -7.1psi.Stopped therapy, disconnected pad.Placed device in manual.Flow rate (fr) was 1.2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 51 percentage.Removed fluid delivery line (fdl), inlet pressure (ip) was 0, circulation pump command (cpc) was 100 percentage.Replaced fluid delivery line (fdl) flow rate (fr) was 1.3lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 50 percentage.Flow dropped to 0.1lpm, cv 1.Connected with biomed.In manual without pads connected flow rate (fr) was 1.9lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percentage.Connected su pad 0lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 22 percentage.Tubing was looped, but flow did not stay in normal range once straightened.Connected neonatal pad (not on the patient).Flow rate (fr) was 0.8lpm -7psi 39 percentage.Nurse unable to locate any kinks or compression.Disabled manual mode.Put baby on neonatal pad.Resumed therapy.Asked nurse to call if flow dropped.Cooling neonate but getting 0 l/m water flow rate (wfr).Patient temperature (pt) was 33.8c, targeted temperature (tt) was 33.5c, water temperature (wt) was 17c.Neonatal pad in place.System diagnostics showed that the outlet monitor temperature (t1) was 17.7c, outlet control temperature (t2) was 17.6c, inlet temperature (t3) was 17.8c, chiller temperature (t4) was 4.8c, water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -7, circulation pump command (cpc) was 37 percentage, mixing pump command (mpc) was 0, heater was 0, water reservoir level (wrl) was 5, system hours were 6808 and pump hours were 5967.Had biomed stop therapy, empty pads and reconnect.Device primed to 0.1 l/m water flow rate (wfr).Stopped therapy and disconnected pads.Placed in manual control at 15c with no pads system diagnostics showed that the outlet monitor temperature (t1) was 15.4c, outlet control temperature (t2) was 15.4c, inlet temperature (t3) was 15.1c, chiller temperature (t4) was 5.2c water flow rate (wfr) was 1.3 l/m, inlet pressure (ip) was -7, circulation pump command (cpc) was 49 percentage, mixing pump command (mpc) was 18 percentage, heater was 0.Disabled manual control.Advised to swap out pads or grab an adult universal add to the side so that they could boost the water flow rate (wfr).Biomed was going to look for pads and call back.Sn (b)(6).Biomed states nurse had device on patient earlier and stated water temperature (wt) would not drop below 25c.In the shop running and was confirming their complaint.Chiller temp was 4.1c but water flow rate (wfr) was 25c almost 26c.Biomed has device alerting low flow - sn: (b)(6).